Free Access
Volume 29, Number 3, 1995
Page(s) 303 - 337
Published online 31 January 2017
  1. D. GOTTLIEB and S. A. ORSZAG, Numerical Analysis of Spectral Methods, CBMS-NSF, SIAM, Philadelphia, 1977. [Zbl: 0412.65058]
  2. Y. MADAY and A. QUARTERONI, Spectral and pseudospectral approximations of the Navier-Stokes equations, SIAM, J. Numer. Anal., 19, 1982, 761-780. [MR: 664883] [Zbl: 0503.76035]
  3. Kuo PEN-YU, The convergence of the spectral scheme for solving two-dimensional vorticity equation, J. Comp. Math., 1, 1983, 353-362. [MR: 838695] [Zbl: 0599.76030]
  4. GUO BEN-YU, Spectral method for solving Navier-Stokes equation, Scientia Sinica, 28, 1985, 1139-1153. [MR: 828694] [Zbl: 0626.76034]
  5. Y. MADAY and B. METIVET, Chebyshev spectral approximation of Navier-Stokes equations in a two dimensional domain, Model. Math. et Anal. Numer., 21, 1987, 93-123. [EuDML: 193499] [MR: 882688] [Zbl: 0607.76024]
  6. GUO BEN-YU and MA HE-PING, The Fourier pseudospectral method for three-dimensional vorticity equations, Acta Math. Appl. Sinica, 4, 1988, 55-68. [MR: 958583] [Zbl: 0691.35081]
  7. C. CANUTO, M. Y. HUSSAINI, A. QUARTERONI and T. A. ZANG, Spectral Methods in Fluid Dynamics, Springer-Verlag, Berlin, 1988. [MR: 917480] [Zbl: 0658.76001]
  8. Guo BEN-YU, Ma HE-PING, Cao WEI-MING and Huang HUI, The Fourier-Chebyshev spectral method for solving two-dimensional unsteady vorticity equations, J. Comp. Phys., 101, 1992, 207-217. [MR: 1173346] [Zbl: 0757.76047]
  9. Cao WEI-MING and Guo BEN-YU, Fourier-Chebyshev spectral method for three-dimensional voriticity equation with unilaterally periodic boundary condition, Appl. Math. J. of Chinese Uni, 7, 1992,350-366. [MR: 1193568] [Zbl: 0766.76070]
  10. Guo BEN-YU and Li JIAN, Fourier-Chebyshev pseudospectral method for two-dimensional vorticity equation, Numer. Math., 66, 1994, 329-346. [EuDML: 133766] [MR: 1246961] [Zbl: 0796.76069]
  11. R. J. ROACHE, Computational Fluid Dynamics, 2'nd edition, Hermosa Publisher, Albuquerque, 1976. [MR: 411358] [Zbl: 0251.76002]
  12. Y. MADAY and A. QUARTERONI, Legendre and Chebyshev spectral approximations of Burgers' equation, Numer. Math., 37, 1981, 321-332. [EuDML: 132733] [MR: 627106] [Zbl: 0452.41007]
  13. C. CANUTO and A. QUARTERONI, Approximation results for orthogonal polynomials in Sobolev spaces, Math. Comp., 38, 1982, 67-86. [MR: 637287] [Zbl: 0567.41008]
  14. C. CANUTO and A. QUARTERONI, Variational methods in the theoretical analysis of spectral approximations, in Spectral Methods for Partial Differential Equations, 55-78, éd. by Voigt, R. G., Gottlieb, D. and Hussaini, M. Y., SIAM-CBMS, Philadelphia, 1984. [MR: 758262] [Zbl: 0539.65080]
  15. Guo BEN-YU, Difference Methods for Partial Differential Equations, Science Press, Beijing, 1988.
  16. Ma HE-PING and Guo BEN-YU, The Chebyshev spectral method for Burgers-like equations, J. Comp. Math., 6, 1988, 48-53. [MR: 958603] [Zbl: 0641.65084]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you